Volume 13, issue 1 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Transchromatic generalized character maps

Nathaniel Stapleton

Algebraic & Geometric Topology 13 (2013) 171–203
Bibliography
1 M Ando, Isogenies of formal group laws and power operations in the cohomology theories En, Duke Math. J. 79 (1995) 423 MR1344767
2 M F Atiyah, Characters and cohomology of finite groups, Inst. Hautes Études Sci. Publ. Math. 9 (1961) 247 MR0148722
3 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, 304, Springer (1972) MR0365573
4 M Demazure, Lectures on p–divisible groups, 302, Springer (1972) MR0344261
5 M Demazure, P Gabriel, Groupes algébriques, Tome I : Géométrie algébrique, généralités, groupes commutatifs, Masson (1970) MR0302656
6 D Dugger, A primer on homotopy colimits (2008)
7 D Eisenbud, Commutative algebra with a view toward algebraic geometry, 150, Springer (1995) MR1322960
8 P Gabriel, M Zisman, Calculus of fractions and homotopy theory, 35, Springer (1967) MR0210125
9 M J Hopkins, N J Kuhn, D C Ravenel, Generalized group characters and complex oriented cohomology theories, J. Amer. Math. Soc. 13 (2000) 553 MR1758754
10 M A Hovey, vn–elements in ring spectra and applications to bordism theory, Duke Math. J. 88 (1997) 327 MR1455523
11 N M Katz, B Mazur, Arithmetic moduli of elliptic curves, 108, Princeton Univ. Press (1985) MR772569
12 N J Kuhn, Character rings in algebraic topology, from: "Advances in homotopy theory" (editors S M Salamon, B Steer, W A Sutherland), London Math. Soc. Lecture Note Ser. 139, Cambridge Univ. Press (1989) 111 MR1055872
13 H Matsumura, Commutative algebra, 56, Benjamin/Cummings (1980) MR575344
14 J P May, The geometry of iterated loop spaces, 271, Springer (1972) MR0420610
15 J S Milne, Étale cohomology, 33, Princeton University Press (1980) MR559531
16 F Oort, Commutative group schemes, 15, Springer (1966) MR0213365
17 D C Ravenel, Nilpotence and periodicity in stable homotopy theory, 128, Princeton Univ. Press (1992) MR1192553
18 D C Ravenel, W S Wilson, The Morava K–theories of Eilenberg–Mac Lane spaces and the Conner–Floyd conjecture, Amer. J. Math. 102 (1980) 691 MR584466
19 C Rezk, Notes on the Hopkins–Miller theorem, from: "Homotopy theory via algebraic geometry and group representations" (editors M Mahowald, S Priddy), Contemp. Math. 220, Amer. Math. Soc. (1998) 313 MR1642902
20 C Rezk, The units of a ring spectrum and a logarithmic cohomology operation, J. Amer. Math. Soc. 19 (2006) 969 MR2219307
21 N P Strickland, Finite subgroups of formal groups, J. Pure Appl. Algebra 121 (1997) 161 MR1473889